Alert archive / Oklahoma / Tornado Warnings in 2008
Tornado Warning 4, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Mar 2, 2008, 4:39 PM CST for Blaine County, Dewey County, Oklahoma. It was in force for 36 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 2, 2008, 4:39 PM CST (22:39 UTC)
- Expired
- Mar 2, 2008, 5:15 PM CST
- In force
- 36 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Blaine County, OK, Dewey County, OK
The radar
The Vance AFB radar (KVNX), 92 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 2, 4:45 PM CST | TSTM WND GST 70 | Canton, OK | |
| Mar 2, 4:45 PM CST | HAIL 0.88 | Canton, OK | |
| Mar 2, 4:46 PM CST | TORNADO | 4 N Eagle City, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 2, 1:57 PM CST | Severe Thunderstorm Watch | SPC | 6 hr |
| Mar 2, 3:07 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.7 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 247 J/kg
- Mixed-layer CIN
- -309 J/kg
- Mixed-layer LCL
- 718 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 313 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KOUN 022239 TOROUN OKC011-043-022315- /O.NEW.KOUN.TO.W.0004.080302T2239Z-080302T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORMAN OK 439 PM CST SUN MAR 2 2008 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * TORNADO WARNING FOR... CENTRAL BLAINE COUNTY IN NORTHWEST OKLAHOMA... EASTERN DEWEY COUNTY IN NORTHWEST OKLAHOMA... * UNTIL 515 PM CST * AT 439 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR OAKWOOD... MOVING NORTHEAST AT 35 MPH. * LOCATIONS IN THE WARNING INCLUDE CANTON...EAGLE CITY...OAKWOOD AND SOUTHEASTERN CANTON LAKE. TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. LAT...LON 3614 9856 3593 9834 3586 9869 3593 9875 TIME...MOT...LOC 2239Z 218DEG 33KT 3593 9866 $$ 30
2 follow-up statements
000 WWUS54 KOUN 022252 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 453 PM CST SUN MAR 2 2008 OKC011-043-022315- /O.CON.KOUN.TO.W.0004.000000T0000Z-080302T2315Z/ DEWEY OK-BLAINE OK- 453 PM CST SUN MAR 2 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CST FOR CENTRAL BLAINE AND EASTERN DEWEY COUNTIES... AT 453 PM CST...DOPPLER RADAR AND STORM SPOTTERS OBSERVED A TORNADO 4 MILES NORTH OF EAGLE CITY...MOVING NORTHEAST AT 45 MPH. * LOCATIONS IN THE WARNING INCLUDE CANTON...EAGLE CITY...OAKWOOD AND SOUTHEASTERN CANTON LAKE. LAT...LON 3614 9856 3593 9834 3586 9869 3593 9875 TIME...MOT...LOC 2253Z 225DEG 39KT 3601 9856 $$ 30
000
WWUS54 KOUN 022308
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
508 PM CST SUN MAR 2 2008
OKC011-022315-
/O.CON.KOUN.TO.W.0004.000000T0000Z-080302T2315Z/
BLAINE OK-
508 PM CST SUN MAR 2 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CST FOR NORTHERN
BLAINE COUNTY...
AT 508 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES SOUTHEAST
OF CANTON...MOVING EAST AT 15 MPH.
* LOCATIONS IN THE WARNING INCLUDE CANTON.
LAT...LON 3609 9851 3609 9850 3602 9843 3601 9843
3596 9837 3598 9858 3602 9862 3614 9856
TIME...MOT...LOC 2308Z 251DEG 14KT 3601 9851
$$
30What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Mar 2, 3:24 PM CST, 1 hour 15 minutes earlier.
Area forecast discussion, Mar 2, 3:24 PM CST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
324 PM CST SUN MAR 2 2008
.DISCUSSION...
VERY DIVERSE AND COMPLICATED FORECAST...WITH SEVERE WEATHER
EXPECTED THROUGH THIS EVENING AND POSSIBLY THE OVERNIGHT HOURS.
STRONG NORTHERLY WINDS BEHIND FRONT WILL REACH WIND ADVISORY
LEVELS AND PERHAPS EVEN BRIEF HIGH WIND WARNING LEVELS THIS
EVENING AND OVERNIGHT. WITH PROSPECTS OF FAIRLY WIDESPREAD
SNOWS ALONG WITH THE WIND...WE OPTED TO CANCEL THE WIND ADVISORIES
FOR TONIGHT AND TOMORROW AND REPLACE WITH SNOW AND BLOWING SNOW
ADVISORIES. THESE ADVISORIES WILL BE TIME-STEPPED FROM NORTHWEST
TO SOUTHEAST TONIGHT THROUGH TOMORROW EVENING.
AS FAR AS SEVERE...LARGE HAIL AND PERHAPS A FEW TORNADOES POSSIBLE
THROUGH EARLY EVENING...ESPECIALLY WEST/SOUTHWEST NEAR TRIPLE-
POINT. OVERALL SEVERE THREAT WILL LIKELY EVOLVE INTO HIGH WIND
AS ANTICIPATED SQUALL-LINE DEVELOPS ALONG AND JUST BEHIND THE COLD
FRONT LATE THIS EVENING AND OVERNIGHT. WITH PROGRESSION AND
DEEPENING OF LOW LEVEL CYCLONE ALONG FRONT NEAR RED RIVER LATE
TONIGHT AND EARLY TOMORROW...PERSISTENT TRAINING EFFECTS WILL KEEP
US WITH FLASH FLOOD POTENTIAL OVER SOUTHEAST PORTIONS OF OKLAHOMA.
CURRENT WATCH WILL CONTINUE AND DID NOT EXPAND IT.
AS FAR AS SNOW AMOUNTS GO...TRACK OF SURFACE THROUGH MID-LEVEL
CIRCULATIONS DO FAVOR A HEAVY SNOW EVENT FOR CENTRAL AND SOUTHERN
PORTIONS OF OKLAHOMA. NAM MODEL MOST AGGRESSIVE AND AN OUTLIER AS
FAR AS PRODUCING 6+INCHES OF SNOW OVER SOUTHEAST OKLAHOMA. GFS A
LITTLE LESS AND FARTHER NORTH. CURRENT FORECAST BLENDS WELL WITH
COMPROMISE OF THE TWO AND CLOSE TO HPC WWD GRAPHICS. AS UPPER LOW
PULLS OUT TOMORROW AFTERNOON AND TOMORROW EVENING...WOULD NOT BE
TOO SURPRISED TO SEE A MESOSCALE BAND SET UP SOMEWHERE NEAR OR
SOUTHEAST OF I-44 CORRIDOR OF CENTRAL/SOUTHEAST
OKLAHOMA...PRODUCING 4 TO 6 INCHES. WILL NOT GET FANCY AND TRY TO
PINPOINT AT THIS POINT AND WILL KEEP TOTAL AMOUNTS LESS THAN 4
INCHES AND SATISFY ADVISORY THAT WILL BE ISSUED. WITH STRONG WINDS
AND THE PERIODIC SNOW...SOME VISIBILITIES WILL BE SIGNIFICANTLY
REDUCED AND CAUSE TRAVEL PROBLEMS.
MINIMAL CHANGES MADE TO LONGER PERIODS...WITH FRONTS EXPECTED
AGAIN WEDNESDAY AND AGAIN FRIDAY. FORCING MINIMAL OR ABSENT WITH
THESE FRONTS AND MOISTURE FAIRLY LACKING SO WILL KEEP FORECAST DRY
AFTER MONDAY NIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 34 37 26 50 / 100 60 30 0
HOBART OK 33 39 25 56 / 80 60 20 0
WICHITA FALLS TX 37 41 29 59 / 80 70 40 0
GAGE OK 29 40 21 57 / 60 30 0 0
PONCA CITY OK 33 37 24 49 / 100 40 10 0
DURANT OK 42 42 29 51 / 100 80 60 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...SNOW AND BLOWING SNOW ADVISORY FROM 6 AM TO 6 PM CST MONDAY FOR
OKZ018>020-022>030-033>038.
SNOW AND BLOWING SNOW ADVISORY FROM MIDNIGHT TONIGHT TO 12 PM
CST MONDAY FOR OKZ004>017-021.
SNOW AND BLOWING SNOW ADVISORY FROM 12 PM MONDAY TO MIDNIGHT CST
MONDAY NIGHT FOR OKZ032-040>043-045>048-050>052.
RED FLAG WARNING UNTIL 6 PM CST THIS AFTERNOON FOR OKZ033-036.
SNOW AND BLOWING SNOW ADVISORY FROM 12 PM TO 6 PM CST MONDAY FOR
OKZ039-044.
FLASH FLOOD WATCH FROM MIDNIGHT CST TONIGHT THROUGH MONDAY
MORNING FOR OKZ043-047-048-051-052.
SNOW AND BLOWING SNOW ADVISORY FROM 6 AM MONDAY TO MIDNIGHT CST
MONDAY NIGHT FOR OKZ031.
TX...SNOW AND BLOWING SNOW ADVISORY FROM 6 AM TO 6 PM CST MONDAY FOR
TXZ083>085.
SNOW AND BLOWING SNOW ADVISORY FROM 12 PM MONDAY TO MIDNIGHT CST
MONDAY NIGHT FOR TXZ090.
RED FLAG WARNING UNTIL 6 PM CST THIS AFTERNOON FOR TXZ083>085-
087-088.
SNOW AND BLOWING SNOW ADVISORY FROM 12 PM TO 6 PM CST MONDAY FOR
TXZ086>089.
&&
30/11Hazardous weather outlook, Mar 2, 4:35 PM CST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
435 PM CST SUN MAR 2 2008
OKZ004>048-050>052-TXZ083>090-031300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
435 PM CST SUN MAR 2 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
OVERNIGHT ACROSS MOST OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK INCLUDES ALL OF WESTERN NORTH TEXAS AND ALL BUT
EXTREME NORTHWEST OKLAHOMA.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM NOW
THROUGH THE OVERNIGHT HOURS. THE SEVERE WEATHER THREAT WILL END FROM
NORTHWEST TO SOUTHEAST THIS EVENING AND OVERNIGHT AS A COLD FRONT
MAKES ITS WAY OVER THE REGION.
IMPACTS...
SEVERE HAIL UP TO BASEBALL SIZE AND THUNDERSTORM WINDS UP TO 75 MPH
WILL BE POSSIBLE. ISOLATED TORNADOES ARE ALSO POSSIBLE...MAINLY
THROUGH MID-EVENING.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS UNTIL EARLY
MONDAY MORNING.
DISCUSSION...
A COLD FRONT WAS LOCATED ACROSS WEST-CENTRAL AND NORTHWEST OKLAHOMA
LATE THIS AFTERNOON...WITH A STRONG UPPER-LEVEL STORM SYSTEM LOCATED
OVER THE SOUTHERN ROCKIES. STRONG AND SEVERE STORMS ARE EXPECTED TO
CONTINUE NEAR AND AHEAD OF THIS COLD FRONT AS IT MOVES SOUTHEAST
THROUGH TONIGHT. IN ADDITION TO THE COLD FRONT...A SHARPENING DRY
LINE WILL BE SEEN OVER FAR SOUTHWEST OKLAHOMA AND PORTIONS OF
WESTERN NORTH TEXAS THROUGH LATE EVENING...BEFORE BEING OVERTAKEN BY
THE COLD FRONT. WEAK TO MODERATE INSTABILITY WILL BE SEEN AHEAD OF
AND NEAR THESE FEATURES...AND WIND SHEAR WILL BE QUITE STRONG.
A LINE OF THUNDERSTORMS WILL DEVELOP AHEAD OF THE DRY LINE AND COLD
FRONT...AND CONSOLIDATE INTO A LARGE COMPLEX BY LATE EVENING OVER
CENTRAL AND SOUTHERN PORTIONS OF OKLAHOMA...AND WESTERN NORTH TEXAS.
SCATTERED SUPERCELL THUNDERSTORMS WILL OCCUR AT LEAST THROUGH
MID-EVENING...AND WITH THOSE SUPERCELLS...LARGE HAIL AND DAMAGING
WINDS WILL BE LIKELY. ISOLATED TORNADOES CANNOT BE RULED OUT THROUGH
MID-EVENING. THE MAIN SEVERE WEATHER CONCERN BY LATE EVENING AND
OVERNIGHT WILL BE DAMAGING STRAIGHT-LINE WINDS AS THE STORMS
ORGANIZED INTO A LARGE COMPLEX.
AS THE COLDER AND MORE STABLE AIR FILTERS INTO THE REGION BEHIND THE
COLD FRONT...THE SEVERE WEATHER RISK WILL DIMINISH.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST MONDAY MAR 3.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
LOW HUMIDITY AND GUSTY SOUTHWEST WINDS WILL DEVELOP IN SOUTHWEST
OKLAHOMA AND WESTERN NORTH TEXAS TO THE WEST OF THE DRY LINE LATE
THIS AFTERNOON. THIS WILL CAUSE VERY HIGH TO EXTREME FIRE DANGER FOR
THOSE AREAS.
IN ADDITION...HEAVY RAINFALL WILL BE POSSIBLE. ALTHOUGH LOCALLY
HEAVY RAIN WILL BE POSSIBLE THROUGHOUT THE AREA...THE MOST LIKELY
AREA FOR EXCESSIVE RAIN OVERNIGHT WILL BE ACROSS FAR SOUTHEAST
OKLAHOMA WHERE 3 TO 4 INCHES OF RAIN WILL BE POSSIBLE.
VERY STRONG NORTH WINDS WITH GUSTS OF 40 TO 55 MPH ARE ALSO EXPECTED
BEHIND THE COLD FRONT OVERNIGHT. THESE STRONG WINDS WILL COMBINE
WITH SNOW SHOWERS TO CREATE HAZARDOUS REDUCTIONS IN VISIBILITY LATE
TONIGHT AND MUCH OF TOMORROW.
PLEASE REFER TO THE LATEST RED FLAG WARNING... FLASH FLOOD WATCH AND
SNOW AND BLOWING SNOW ADVISORIES FOR THE LATEST INFORMATION
REGARDING THESE HAZARDS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED.
OTHER HAZARDOUS WEATHER...
RAIN WILL MIX WITH AND CHANGE TO SNOW OVERNIGHT AND LINGER THROUGH
MONDAY. ACCUMULATING SNOW IS POSSIBLE ACROSS MUCH OF THE AREA ON
MONDAY INTO MONDAY NIGHT WITH MANY AREAS RECEIVING AN INCH OR TWO.
ACCUMULATIONS OF UP TO THREE INCHES WILL BE POSSIBLE... MAINLY SOUTH
AND EAST OF INTERSTATE 44. ALONG WITH THE SNOW... STRONG NORTH WINDS
ARE EXPECTED TO CONTINUE THROUGH MUCH OF MONDAY. THE COMBINATION OF
STRONG WINDS AND SNOW WILL RESULT IN RESTRICTED VISIBILITIES AND
DANGEROUS DRIVING CONDITIONS. RESIDENTS SHOULD CONTINUE TO MONITOR
THE LATEST FORECASTS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
MONDAY.
30/11In the hours before
Local storm report, Mar 2, 3:53 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
353 PM CST SUN MAR 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM HAIL 10 NNE CAMP HOUSTON 36.95N 99.05W
03/02/2008 E1.00 INCH WOODS OK PUBLIC
&&
FMSpecial weather statement, Mar 2, 3:53 PM CST, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 353 PM CST SUN MAR 2 2008 OKZ010-022215- WOODWARD OK- 353 PM CST SUN MAR 2 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR WOODWARD COUNTY. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM ALABASTER CAVERNS STATE PARK TO 16 MILES SOUTHEAST OF ALABASTER CAVERNS STATE PARK AT 353 PM CST...MOVING EAST AT 45 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. 30
Special weather statement, Mar 2, 3:59 PM CST, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 359 PM CST SUN MAR 2 2008 OKZ022-022215- WASHITA OK- 359 PM CST SUN MAR 2 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR WASHITA COUNTY. A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST OF SENTINEL AT 359 PM CST...MOVING NORTHEAST AT 35 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. 24
Special weather statement, Mar 2, 4:11 PM CST, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 411 PM CST SUN MAR 2 2008 OKZ035-036-022230- JACKSON OK-KIOWA OK- 411 PM CST SUN MAR 2 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR JACKSON AND KIOWA COUNTIES. STRONG THUNDERSTORMS WERE LOCATED NEAR LONE WOLF AND 4 MILES SOUTHEAST OF BLAIR AT 411 PM CST...MOVING NORTHEAST AT 35 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN JACKSON AND KIOWA COUNTIES...INCLUDING THE CITY OF HOBART...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 24
Local storm report, Mar 2, 4:20 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
420 PM CST SUN MAR 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM HAIL CORDELL 35.30N 98.98W
03/02/2008 E1.00 INCH WASHITA OK EMERGENCY MNGR
0405 PM HAIL 5 SE SEILING 36.10N 98.86W
03/02/2008 E1.00 INCH DEWEY OK BROADCAST MEDIA
REPORTED BY KWTV STORM TRACKER
&&
FMLocal storm report, Mar 2, 4:38 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
438 PM CST SUN MAR 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL TALOGA 36.04N 98.96W
03/02/2008 E2.75 INCH DEWEY OK LAW ENFORCEMENT
REPORTED BY SHERIFF DEPT.
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 3:47 AM CST | Red Flag Warning | OUN | Harmon, Jackson | 14 hr |
| Mar 2, 3:55 AM CST | Flash Flood Watch | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 29 hr |
| Mar 2, 4:05 AM CST | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 28 more | 11 hr |
| Mar 2, 2:11 PM CST | Severe Thunderstorm Warning | OUN | Harper | 49 min |
| Mar 2, 2:29 PM CST | Severe Thunderstorm Warning | OUN | Harper | 46 min |
| Mar 2, 2:34 PM CST | Tornado Warning | OUN | Harper | 41 min |
| Mar 2, 2:53 PM CST | Severe Thunderstorm Warning | OUN | Woods | 52 min |
| Mar 2, 3:38 PM CST | Severe Thunderstorm Warning | OUN | Woods | 52 min |
| Mar 2, 3:48 PM CST | Snow and Blowing Snow Advisory | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more | 20 hr |
| Mar 2, 3:48 PM CST | Severe Thunderstorm Warning | OUN | Dewey | 42 min |
| Mar 2, 4:00 PM CST | Severe Thunderstorm Warning | OUN | Alfalfa | 45 min |
| Mar 2, 4:04 PM CST | Severe Thunderstorm Warning | OUN | Custer, Dewey | 26 min |
| Mar 2, 4:08 PM CST | Severe Thunderstorm Warning | OUN | Washita | 52 min |
| Mar 2, 4:16 PM CST | Severe Thunderstorm Warning | OUN | Jackson, Kiowa | 44 min |
| Mar 2, 4:27 PM CST | Severe Thunderstorm Warning | OUN | Woods | 33 min |
| Mar 2, 4:32 PM CST | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major | 43 min |
| Mar 2, 4:45 PM CST | Tornado Warning | OUN | Kiowa, Washita | 30 min |
| Mar 2, 4:47 PM CST | Severe Thunderstorm Warning | OUN | Blaine, Custer | 43 min |
| Mar 2, 4:52 PM CST | Tornado Warning | OUN | Caddo, Washita | 23 min |
| Mar 2, 4:56 PM CST | Severe Thunderstorm Warning | OUN | Kiowa | 34 min |
| Mar 2, 5:10 PM CST | Tornado Warning | OUN | Kiowa | 20 min |
| Mar 2, 5:13 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Washita | 47 min |
| Mar 2, 5:14 PM CST | Tornado Warning | OUN | Blaine | 25 min |
| Mar 2, 5:29 PM CST | Severe Thunderstorm Warning | OUN | Major | 31 min |
| Mar 2, 5:31 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Kiowa | 59 min |
| Mar 2, 5:50 PM CST | Severe Thunderstorm Warning | OUN | Garfield, Major | 40 min |
| Mar 2, 5:52 PM CST | Severe Thunderstorm Warning | OUN | Comanche | 23 min |
| Mar 2, 5:55 PM CST | Severe Thunderstorm Warning | OUN | Tillman | 50 min |
Nearby
Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.